# SDR SWAA2021052122156

- Difficulty date: October 10, 2020
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 65,379 hours, 38,366 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG FWD TRUNNION FITTING-LOWER INBOARD LUG INNER FACE HAS CORROSION / ACCOMPLISHED EA 1-A57-3246 AND MT 757-RCB-04-01 ON LEFT MLG FWD TRUNNION FITTING LOWER INBD LUG INNER FACE. (SPOT FACED.) REF D&M ENTERPRISES A/R W.O. SSR# 1249
